# SDR AALA20050642

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 191411
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT AFT EMERGENCY EXIT SIDEWALL LIGHT INOPERATIVE.  REPLACED BALLAST FOR RIGHT AFT EMERGENCY EXIT SIDEWALL LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
